# SDR 2021F00381

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: General aviation
- Aircraft: N102J
- Make and model: Cirrus SF50
- Aircraft serial: 192
- Aircraft time: 422 hours, 362 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: STATICLINE
- Condition: Frozen
- Location: Zone 100
- Part time: 422 hours
- Component: Pitot-Static Sy, Cirrus
- Component part number: STATICLINE
- Stage of operation: DE
- How discovered: O
- Nature of condition: N, S, I
- Precautionary procedure: A

## Discrepancy

DISCREPANCY FROM PILOT MARK HARRIS; 

SFD IAS AND ALT MISCOMPARE ALERTS FOLLOWED BY FROZEN IAS AND ALTITUDE INDICATIONS. AT 6000, INSTRUMENTS RETURNED TO NORMAL.

FINDINGS AND FIX ARE STILL IN WORKS AND WILL BE REPORT ONCE COMPLETED. CIRRUS AIR SAFETY TEAM AND ENGINEERING SHOULD HAVE A REPORT FROM THE AIRCRAFT DOWNLOAD.
